# SDR CA050110003

- Difficulty date: January 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 24,684 hours
- Engine: Pwa PT6T3
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 212040687001
- Condition: Corroded
- Location: Input Drive
- Component: Input Drive, Bell
- Component part number: 212040005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION PITTING CORROSION IN EXCESS OF .005 INCH HAS BEEN DISCOVERED.  THE PATTERN AND LOCATION OF CORROSION PITTING CONFORMS TO PROCESS STAMP IMPRESSION (186).  IT IS LIKELY THAT IMPROPER INK HAS BEEN USED DURING SHAFT OVERHAUL.  OVERHAUL SHOP(S) HAVE BEEN ADVISED.  THE ORIGIN OF THE STAMP IMPRESSION IS YET TO BE ESTABLISHED.
